# SDR 54987

- Difficulty date: October 6, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 16,477 hours, 23,515 cycles
- Engine: Pwa PT6*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Fluctuates
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF CREW NOTICED A 4O TO 50 KNT SPLIT BETWEEN THE CPT AND FO AIRSPEED IND. FO READING LOW DREW ABORTED TAKEOFF AND RETURNED TO GATE.
